# SDR 95FDEA01355

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498137
- Condition: Corroded
- Location: Bs 680-723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHILE WORKING NR 0460 ON STR 28R BS 680 TO 723 WL 145.  REMOVED CORROSION ON STR 28R BS 680 TO 723 WL 145, FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPLACED STR PER FEDEX SRM 51-10-1.
